# SDR FDEA201203271141

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 78,221 hours, 27,490 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AFA711211
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX STA 1767, 48R- FASTENER HEAD MISSING, BULGING IN AREA.  REMOVED BROKEN FASTENER.  REMOVED CORRODED SHEAR TIE.  CLEANED CORROSION ON INBD SKIN IAW SRM 51-21-01, VOL 2.  PROCESSED NEW SHEAR TIE IAW SRM 51-00-01, VOL 2.  ALODINE AND PRIME IAW SRM 51-21-00, VOL 2.  INSTALLED SHEAR TIE IAW SRM 51-31-01, VOL 2.
